Sometimes medications can cause that kind of diarrhea that has no cause. Other possibilities include the process that caused the ultrasound finding of a moderately predominant hepatic duct is still going on. That is, something may be wrong with the bile, either the way the liver is producing it, or its transit thru the hepatic duct and into the intestines. Also, you may have an ulcer that is creating way too much acid, thus the diarrhea, altho it looks like that would have shown up on the scans.
A few things you could do about all this is, next time you get that pain in your guts, take an ordinary alka seltzer, it releases gas from the tummy if any is in there, and since gas can cause a lot of pain, it might help. If you still have pain, try chewing some Tums and then drink some water, helps with excess acid. You can also try drinking Acidophilus milk from the grocery store, maybe the probiotics in it will restore the "good bacteria" flora in your intestines, in case that's the problem. Lastly, I would have your ultrasound and CAT scan reports forwarded to a different gastroenterologist, see if he can pick up on something that was missed, perhaps.
Thanks for the comment, it is greatly appreciated. The Doctor did give me Zegerid which is a Proton Pump Inhibitor. I have been taking it even though I do not think it is from gas because I do not have a problem with burping, gas, refulx or anything but I have been taking it for two weeks and I have not seen any improvement from the pain. I have also tried tums to see if I saw a difference in the pain and I haven't. I just feel like it is something since I have discomfort 24/7 even when I am sleeping it is hard to get comfortable because I get pain depending on how I am laying (pain not acid reflux). I am starting to believe that I am not going to get better.
Of course you will get better. As I said, seek a second opinion. Something is there that is causing the pain, and since they noted on the ultrasound report something about the hepatic duct, that's how come I said take that report and the scan report to a diff gastro for a second opinion. You can also do a search at this forum for people who have post-op problems with gallbladder removal. And do give a shot to alka seltz.
Thanks again for your advise and comments. I bought the alka seltzer today and I am going to give it a try. At this point, I am willing to try anything. I have just started to see a new GI specialist and I am hoping that she can shed some light on what is causing me this pain.
Hooray! Glad you're on your way to straightening this out. Wish I could have helped more.
Believe me, you helped just by responding. I greatly appreciate any comments, no matter how small. I really just need reassurance that I will get better because I have done so many test and with no true diagnosis and I am beginning to think that the doctors are now just going to call it IBS (Irritable bowel) and I know that it is not irritable bowel. I know my body and this pain is not irritable bowel and I know that this pain is not something that a person will just have to live with. It feels like to me that something is stabbing my upper abdomen which on the right and left off and on all day and it is not releived by a bm. I have had irritable Bowel through out my life at different times and I know what IBS feels like. I wish that someone out there had some idea what this could be. Anyway, I just wanted to tell you that I appreciate your time.